Active Ingredients (in each tablet) - Purpose: Fexofenadine HCL 60 mg - Antihistamine. Pseudoephedrine HCL 120 mg - Nasal Decongestant. Inactive Ingredient: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Pregelatinized Starch, Stearic Acid.
Do not divide, crush, chew or dissolve the tablet; swallow tablet whole. Adults and children 12 years of age and over - take 1 tablet with a glass of water every 12 hours on an empty stomach; do not take more than 2 tablets in 24 hours. Children under 12 years of age - do not use. Adults 65 years of age and older - ask a doctor. Consumers with kidney disease - ask a doctor. Other information: Safety sealed: do not use if carton is opened or if individual blister units are tom or opened. Store between 20 degrees and 25 degrees C (68 degrees and 77 degrees F).
Always refer to the actual package for the most accurate information